# SDR HEEA065119

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3442 · Weather Radar System
- Part: Wx Radar
- Part number: 7009330902
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PICTURE INTERMITTENT, GOES ON AND OFF.
